# SDR AU000350

- Difficulty date: March 31, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE PYLON TOP WEB CRACKED AT THE FORWARD INBOARD CORNER OFTHE POWER FEEDER CABLE CUTOUT. CRACK LENGTH 9.525MM (0.375IN).
